MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM LAT SIZE7

MEDACTA INTERNATIONAL SA SMS STEM; SMS COLLARED SOLID STEM LAT SIZE7
Model Number 01.36.167
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at 8 months after the primary due to stem loosening.The surgeon revised the sms collared solid stem size 7 to an m-finity collared stem size 10.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 16 mar 2026.Lot 2339808: (b)(4) items manufactured and released on 26-feb-2024.Expiration date: 2029-feb-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SMS STEM
Common Device Name
SMS COLLARED SOLID STEM LAT SIZE7
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24762673
Report Number3005180920-2026-00298
Device Sequence Number10276536
Product Code LZO
UDI-Device Identifier07630345701893
UDI-Public07630345701893
Combination Product (Y/N)N
PMA/510(K) Number
K203041
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.36.167
Device Lot Number2339808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown